# SDR SWIA201231143

- Difficulty date: June 27, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 21,925 hours, 18,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 AND NR 4 OVERWING EMERGENCY LIGHTS ARE OUT.  (FLT 6271)  RELAMPED EMERGENCY LIGHTS.
